My wife is suffering from high BP since last 10 years. Her bp pattern remains in range 170/90 for about one month. We have been monitoring regularly at home. She takes a pill LODOS 2.5. Also she has been taking garlic pills. However it never reduces below this level.
She is quite reluctant to visit a doctor. Also she has lost 70%of her teeth still she does nt want to visit dental surgeon for treatment.
Is this could be a reason for her high blood pressure.
The antihypertensive drugs can be the cause for the loss of teeth.
Actually what happens is the antihypertensive drugs causes increase in the size of gingiva. Leading to difficulties
in maintaining proper oral hygiene. That eventually leads to tooth loss.
2 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.